# SDR DLL13953585

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 5165741
- Condition: Inop
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT INOP.  REPLACED EMER LIGHT BATT PACK, DAL P/N 337001090 SN NR 54051.
